MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CR CEM FEM CR CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT CR CEM FEM CR CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-020-13-0325
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 02-022-51-2513, truliant tib imp crc insert sz 2.5, 13mm (b)(4), (b)(4), the serial number (b)(4) is not affected by the recall.Serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.02-012-50-1511, logic fit/rbk augment 1/2 block sz 1.5, 5mm, 5957621, 5957629, 02-012-60-1440, logic stem ext 14mm x 40mm, 6512894, 02-012-61-6000, logic offset stem ext coupler 6mm, 6124386, 02-022-45-2515, truliant tib fit tray cem sz 2.5f / 1.5t, 6219593, 6289224, 201-78-15, holding pin mini sharp point 4 pk, 6579209, 201-78-98, 2 pk, schanz pin, 4mm x 130mm, 6635668, 204-34-02, fluted stem extension 25l x 14 mm, 6485326, 204-70-00, tibial stem ext.Screw, 6506819, 6579957, 521-78-23, threaded pin size 2.3 collared 2pk, s049399, 521-78-32, threaded pin size 3.0 collarless 2pk, s047783, s049508, a10012, gps implant kit v2, 03008520222.
 
Event or Problem Description
It was reported that this 58 y/o female patient's right knee was revised.Reason for the revision was not reported.Devices are not returning.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of an insufficient bond between the implants and the bone, patient-related conditions, or a combination of the two, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b5, h6, h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from an insufficient bond between the implants and the bone, patient-related conditions, or a combination of the two, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 2 years post the initial right total knee arthroplasty, the patient was revised due to loosening.No further information provided.

Brand Name
TRULIANT CR CEM FEM CR CEM RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15761693
Report Number1038671-2022-01436
Device Sequence Number15515309
Product Code JWH
UDI-Device Identifier10885862315311
UDI-Public10885862315311
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-13-0325
Device Catalogue Number02-020-13-0325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer03/24/2023
04/15/2026
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date04/14/2023
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale